MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER

ABBOTT MEDICAL (CRM-SYLMAR) AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER
Model Number LSCD111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Perforation of Vessels (2135); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 03/11/2026
Type of Reportable Event Death
Event or Problem Description
During an initial leadless pacemaker (lp) implant procedure, the physician elected to implant via the jugular vein with a stiff guidewire.Guided by echo and the introducer was inserted.While attempting to maneuver the delivery catheter with the lp into the right ventricle (rv), contrast on fluoroscopy showed the delivery catheter was not inside the atrium but in the pericardial/pleura space.A vessel puncture was suspected.The introducer was removed and the patient's blood pressure decreased and a pericardial effusion resulting in a tamponade was observed.A thoracotomy was performed and the punctured vein was identified and fixed.The patient was in the icu and stable following the thoracotomy, however, later passed away.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
AVEIR¿ DELIVERY CATHETER
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24766663
Report Number2017865-2026-06820
Device Sequence Number21144148
Product Code PNJ
UDI-Device Identifier05415067036384
UDI-Public(01)05415067036384(10)11143459(17)270131
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSCD111
Device Catalogue NumberLSCD111
Device Lot Number11143459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown